# SDR IPXA2019051041978

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 73,648 hours, 11,872 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: 2024T3
- Condition: Worn
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C TAILCONE RT UPPER INTERNAL PRODUCTION DOUBLER HAS DEEP WEAR IN SEVERAL PLACES. ACCOMPLISHED REPAIR ON TAILCONE RH SIDE INTERNAL DOUBLER REPAIR FILLER PER EO MD-11-5350-66790-A APPENDIX B.
